Hi Doctor, I had a filler injectioned under the eyes. It left dark lines and bags in the tear trough areas. I had hyalase injections to dissolve it and now I look more wrinkled and baggy then before the filler. Is it possible the hyalase injection dissolved some of my own h.a.? It has been nearly 2 years since then, will it eventually grow back, or it this permanent? Thank You, Jenny
Can Hyalase Injections Dissolve Your Own H.A. if It Come in Contact with It?
Doctor Answers (1)
No good evidence to suggest that hyalase dissolves your own natural hyaluronic acid
To date there is not good evidence to suggest that hyalase dissolves your own natural hyaluronic acid in the skin, but no good controlled studies exist to answer this question. Opthomologists frequently mix their local anaesthetic with Wydase or Vitrase (hyaluronidase) and there have not been reports of increased wrinkling or depressions.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.